Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

A massless scalar particle coupled to the Wahlquist metric

European Physical Journal C, vol.81, no.5, 2021 (Journal Indexed in SCI Expanded) Creative Commons License identifier

Three-dimensional DKP oscillator in a curved Snyder space

International Journal of Modern Physics A, vol.36, 2021 (Journal Indexed in SCI) Creative Commons License identifier identifier

Particle creation in the context of the emergent universe

REVISTA MEXICANA DE FISICA, vol.67, no.2, pp.219-225, 2021 (Journal Indexed in SCI) identifier identifier

Effects of extended uncertainty principle on the relativistic Coulomb potential

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.36, no.3, 2021 (Journal Indexed in SCI) identifier identifier

Pair creation in curved Snyder space

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.35, 2020 (Journal Indexed in SCI) identifier identifier

Relativistic oscillators in new type of the extended uncertainty principle

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.34, no.32, 2019 (Journal Indexed in SCI) identifier identifier

Applications of the extended uncertainty principle in AdS and dS spaces

European Physical Journal Plus, vol.134, no.6, 2019 (Journal Indexed in SCI Expanded) identifier identifier

Singular inverse square potential in coordinate space with a minimal length

ANNALS OF PHYSICS, vol.387, pp.62-74, 2017 (Journal Indexed in SCI) identifier identifier

Energy-dependent harmonic oscillator in noncommutative space

MODERN PHYSICS LETTERS A, vol.32, no.20, 2017 (Journal Indexed in SCI) identifier identifier

Duffin-Kemmer-Petiau oscillator with Snyder-de Sitter algebra

JOURNAL OF MATHEMATICAL PHYSICS, vol.58, no.2, 2017 (Journal Indexed in SCI) identifier identifier

Quantum field theory applications of heun type functions

Reports on Mathematical Physics, vol.79, no.1, pp.81-87, 2017 (Journal Indexed in SCI Expanded) identifier identifier

An analysis of the wave equation for the U(1)(2) gauged supergravity black hole

CLASSICAL AND QUANTUM GRAVITY, vol.32, no.8, 2015 (Journal Indexed in SCI) identifier identifier

Wave equation for the Wu black hole

JOURNAL OF HIGH ENERGY PHYSICS, no.9, 2014 (Journal Indexed in SCI) identifier identifier

Conformal invariance and near-extreme rotating AdS black holes

PHYSICAL REVIEW D, vol.84, no.4, 2011 (Journal Indexed in SCI) identifier identifier

A Newman-Penrose calculator for instanton metrics

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.19, no.8, pp.1277-1290, 2008 (Journal Indexed in SCI) identifier identifier

Dirac equation in the background of the Nutku helicoid metric

JOURNAL OF MATHEMATICAL PHYSICS, vol.48, no.9, 2007 (Journal Indexed in SCI) identifier identifier

Examples of Heun and Mathieu functions as solutions of wave equations in curved spaces

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.40, no.5, pp.1105-1116, 2007 (Journal Indexed in SCI) identifier identifier

Three dimensional gravity in the presence of scalar fields

GENERAL RELATIVITY AND GRAVITATION, vol.35, no.3, pp.457-466, 2003 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Computations of general Heun functions from their integral series representations

Days on Diffraction 2021, Sankt-Peterburg, Russia, 31 May - 04 June 2021, pp.12-18 Creative Commons License

Specific form of the wave equation for nonextremal black holes

The Fourteenth Marcel Grossmann Meeting, University of Rome “La Sapienza”, Italy, Italy, 12 - 18 July 2015

Physical problems admitting Heun-to-hypergeometric reduction

International Conference Days on Diffraction, St Petersburg, Russia, 25 - 29 May 2015, pp.27-32 identifier identifier

EXAMPLES OF HEUN AND MATHIEU FUNCTIONS AS SOLUTIONS OF WAVE EQUATIONS IN CURVED SPACES

30th Spanish Relativity Conference, Tenerife, Spain, 10 - 14 September 2007, vol.30, pp.265-268 identifier identifier